| Model Number |
DI-300 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that there is a chamber leakage problem.There has been no report of patient involvement or no observable clinical symptoms or a change in symptoms identified in the patient.
Additional Manufacturer Narrative
A product sample was received and is awaiting evaluation and investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
Additional Manufacturer Narrative
A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.A product sample was received for evaluation.Visual and functional testing was performed.Visual inspection found no damages nor other workmanship defects were detected.Functional testing found a leak is observed between tube with the adapter tube in one of the units received.By the physical evaluation of the unit, the complaint is confirmed.The root cause of the reported issue was found to be lack of adhesive s-10 between tube with female luer and adapter tube, during bonding assembly.An awareness notification was conducted by the quality engineer on 09-sep-2021 to the production personnel in order to explain the importance of adherence in the procedure.Action taken after the manufactured lot reported in this complaint.This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).